Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 636451, 9 pages
http://dx.doi.org/10.1155/2015/636451
Research Article

An LMI Approach to Guaranteed Cost Control Design for Teleoperation Systems

School of Automation and Electrical Engineering, University of Science and Technology Beijing, Beijing 100083, China

Received 18 May 2015; Revised 21 July 2015; Accepted 22 July 2015

Academic Editor: Mitsuhiro Okayasu

Copyright © 2015 Yuling Li and Yixin Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuling Li and Yixin Yin, “An LMI Approach to Guaranteed Cost Control Design for Teleoperation Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 636451, 9 pages, 2015. https://doi.org/10.1155/2015/636451.